# SDR CKSA99041

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65B140612
- Condition: Corroded
- Location: Bs 1290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C CHECK AND SCHEDULED CPCP TASK CARDS, FOUND SUPPORT BRACKET CORRODED, AREA 1X1 AT ZONE 139, BS 1290 RBL 16.  FOUND TO BE BEYOND LIMITS IAW SRM 53-10-01 FIG 1.  REPAIRED IAW SRM 51-10-01 PG 18.  ACCOMPLISHED AT HAECO HONG KONG, CONTRACT NR 2FE, CPCP TASK CARD NR C53-190-01-01, NON-ROUTINE WORK CARD NR SU55369.
